Alert archive / North Dakota / Tornado Warnings in 2009
Tornado Warning 56, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Sep 8, 2009, 2:40 AM CDT for Morton County, Stark County, North Dakota. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2009, 2:40 AM CDT (07:40 UTC)
- Expired
- Sep 8, 2009, 3:15 AM CDT
- In force
- 35 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Morton County, ND, Stark County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 3:00 AM CDT | TSTM WND GST 60 | Hebron, ND | ALSO QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KBIS 080740
TORBIS
NDC059-089-080815-
/O.NEW.KBIS.TO.W.0056.090908T0740Z-090908T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
240 AM CDT TUE SEP 8 2009
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHEASTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 315 AM CDT/215 AM MDT/
* AT 137 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR RICHARDTON...OR 27 MILES EAST OF
DICKINSON...AND MOVING EAST AT 45 MPH.
* THIS TORNADIC STORM WILL BE NEAR...
HEBRON AROUND 245 AM CDT.
GLEN ULLIN AROUND 255 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF...BUT STRONG
TORNADOES IN ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY
AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 4679 10232 4697 10233 4699 10205 4698 10157
4679 10156
TIME...MOT...LOC 0740Z 268DEG 38KT 4689 10218
$$
SCHECK2 follow-up statements
000 WWUS53 KBIS 080801 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 301 AM CDT TUE SEP 8 2009 NDC089-080808- /O.CAN.KBIS.TO.W.0056.000000T0000Z-090908T0815Z/ STARK ND- 201 AM MDT TUE SEP 8 2009 ...THE TORNADO WARNING FOR NORTHEASTERN STARK COUNTY IS CANCELLED... LAT...LON 4679 10210 4699 10210 4698 10157 4679 10156 TIME...MOT...LOC 0758Z 268DEG 38KT 4689 10190 $$ NDC059-080815- /O.CON.KBIS.TO.W.0056.000000T0000Z-090908T0815Z/ MORTON ND- 301 AM CDT TUE SEP 8 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR NORTHWESTERN MORTON COUNTY... AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS POSSIBLE TORNADO WAS LOCATED 6 MILES NORTHEAST OF HEBRON...OR 35 MILES EAST OF DICKINSON...MOVING EAST AT 45 MPH. THE TORNADO WILL BE NEAR... GLEN ULLIN AROUND 305 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF...BUT STRONG TORNADOES IN ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. && LAT...LON 4679 10210 4699 10210 4698 10157 4679 10156 TIME...MOT...LOC 0758Z 268DEG 38KT 4689 10190 $$ SCHECK
000 WWUS53 KBIS 080815 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 315 AM CDT TUE SEP 8 2009 NDC059-080825- /O.EXP.KBIS.TO.W.0056.000000T0000Z-090908T0815Z/ MORTON ND- 315 AM CDT TUE SEP 8 2009 ...THE TORNADO WARNING FOR NORTHWESTERN MORTON COUNTY EXPIRES AT 315 AM CDT... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. LAT...LON 4679 10210 4699 10210 4698 10157 4679 10156 TIME...MOT...LOC 0801Z 268DEG 38KT 4688 10185 $$ SCHECK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Sep 7, 10:25 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Sep 7, 10:25 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1025 PM CDT MON SEP 7 2009 .UPDATE... FRONTAL PRECIPITATION HAS FAILED TO INCREASE IN COVERAGE AS THE MIDDLE LEVEL SHORTWAVE OVER CENTRAL NORTH DAKOTA APPEARS TO BE MORE SHEARED THAN NECESSARY FOR BREAKING THE STRONG CAP EVIDENT IN THE BISMARCK 00 UTC SOUNDING. SO...POPS HAVE BEEN ADJUSTED ACCORDINGLY. && .PREV DISCUSSION... /ISSUED 403 PM CDT MON SEP 7 2009/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... THE MAIN CONCERNS IN THE NEAR TERM ARE PRECIPITATION CHANCES THROUGH TUESDAY AND POSSIBLE SEVERE WEATHER/HEAVY RAIN THREAT TONIGHT AND TUESDAY. CURRENTLY...A SLOW MOVING COLD FRONT STRETCHES FROM NEAR MINOT TO MOTT. BEHIND THE FOLD FRONT WINDS HAVE BEEN GUSTING INTO THE MID 20S. ALOFT...A DEEP TROUGH IS SLOWLY MOVING EASTWARD OVER THE CANADIAN PRAIRIES AND NORTHERN PLAINS. TWO PIECES OF ENERGY ARE EVIDENT IN THAT TROUGH ON WATER VAPOR WITH ONE IN NORTHEAST MONTANA AND THE OTHER IN CENTRAL MONTANA AND NORTHERN IDAHO. INSTABILITY IS INCREASING AHEAD OF THE COLD FRONT THIS AFTERNOON WITH MIXED LAYER CAPE VALUES GENERALLY BETWEEN 1000 TO 2000 J/KG. WEAK DEEP LAYER SHEAR IS IN PLACE WITH THE JET STREAM FARTHER TO THE NORTH AND WEST. DESPITE THE RELATIVE LACK OF SHEAR...ISOLATED STRONG STORMS ARE POSSIBLE THROUGH SUNSET...WITH ISOLATED MARGINAL SEVERE HAIL OR A WIND GUST APPROACHING 60 MPH NOT OUT OF THE QUESTION. THE MORE WIDESPREAD CONVECTION...MAINLY POST-FRONTAL AND ELEVATED...IS EXPECTED OVERNIGHT INTO TUESDAY MORNING. THE NAM/GFS ARE IN GOOD AGREEMENT REGARDING THE MAIN AXIS OF THE HEAVIEST QPF...GENERALLY FROM THE MINOT AND BOTTINEAU AREAS...SOUTHWEST THROUGH GARRISON. STAYED NEAR HPC QPF GUIDANCE...WITH MAX AMOUNTS AROUND 1 TO 1.5 INCHES. WOULD NOT BE SURPRISED TO SEE SOME ISOLATED 2 TO 3 INCH AMOUNTS THROUGH THE EVENT...OVER AREAS AFFECTED BY SEVERAL ROUNDS OF RAIN NEAR THE SLOW MOVING BOUNDARY. FFG VALUES ARE QUITE HIGH...AND THE THREAT OF FLASH FLOODING WOULD SEEM TO BE VERY LOW. BY TUESDAY AFTERNOON...THE FRONT WILL HAVE PUSHED INTO EASTERN NORTH DAKOTA. SOME SEVERE WEATHER IS POSSIBLE IN THE SOUTHEAST COUNTIES...DEPENDING ON THE EASTWARD PUSH OF THE BOUNDARY BY PEAK HEATING. BY TUESDAY EVENING...THE COLD FRONT WILL PUSH EAST...AND RAIN IS EXPECTED TO END OVER EASTERN PORTIONS OF THE CWA TUESDAY NIGHT. BEHIND THE COLD FRONT...UPPER LEVEL RIDGING IS SLOWLY BUILDING INTO THE NORTHERN PLAINS WITH SLIGHTLY ABOVE AVERAGE TEMPERATURES EXPECTED AFTER A COOL DAY BEHIND THE FRONT ON TUESDAY. DRIER AIR SLOWLY FILTERS INTO THE AREA BEHIND THE COLD FRONT LATE TUESDAY INTO WEDNESDAY. BY THURSDAY...THERE MAY BE ENOUGH MOISTURE RETURN TO FUEL ADDITIONAL THUNDERSTORMS...MAINLY OVER THE EASTERN HALF OF NORTH DAKOTA. LONG TERM...FRIDAY THROUGH MONDAY... EXTENDED MODELS IN VERY GOOD AGREEMENT IN DEVELOPING A CLOSED UPPER LOW OVER CENTRAL/EASTERN NORTH DAKOTA FRIDAY. PER HPC...A GREATER CONFIDENCE IS BEING PLACED IN THE ECMWF ENSEMBLE SUITE. THIS SCENARIO CONTINUOUSLY MEANDERS THE UPPER LOW AIMLESSLY OVER THE NORTHERN HIGH PLAINS THROUGH MIDWEEK NEXT WEEK. BOTTOM LINE IS EXPECT AN EXTENDED PERIOD OF COOL AND UNSETTLED WEATHER. HOWEVER THE PLACEMENT OF SHOWERS STILL UNCERTAIN UNTIL THE LOCATION/MOVEMENT OF THE UPPER LOW SHOWS BETTER CONSISTENCY BEYOND FRIDAY. THUS FOLLOWED HPC CLOSELY ON THIS WITH HIGH TEMPERATURES IN THE 60S AND OVERNIGHT LOWS IN THE 40S. A SLIGHT CHANCE TO CHANCE OF RAIN SHOWERS WILL COVER THE CWA FRIDAY THROUGH MONDAY. AVIATION... A COLD FRONT NOW APPROACHING CENTRAL NORTH DAKOTA WILL STALL OUT TONIGHT AND THEN MOVE SLOWLY EAST THROUGH TUESDAY. THE COLD FRONT HAS ALREADY MOVED THROUGH KISN AND KDIK...BUT IT IS STILL WEST OF KMOT/KBIS/KJMS AS OF 20Z. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND BEHIND THE FRONT AS UPPER LEVEL DISTURBANCES TRANSLATE THROUGH THE AREA. SOME STORMS WILL PRODUCE HEAVY RAINFALL AND MAY REDUCE CEILINGS AND VISIBILITIES TO MVFR STATUS. THE THREAT OF SHOWERS AND THUNDERSTORMS WILL DECREASE FROM WEST TO EAST TUESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && KINNEY/KS/SCHECK
Hazardous weather outlook, Sep 7, 4:23 PM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 423 PM CDT MON SEP 7 2009 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-081100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 423 PM CDT MON SEP 7 2009 /323 PM MDT MON SEP 7 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH SUNSET ACROSS WESTERN AND CENTRAL NORTH DAKOTA. A FEW STRONG STORMS MAY PRODUCE HAIL UP TO PENNY SIZE AND WIND GUSTS AROUND 50 MPH...BUT THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW. BY LATE EVENING...MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED...WITH LOCALLY HEAVY RAIN POSSIBLE. SOME LOCATIONS MAY RECEIVE AN INCH OR TWO BY DAY BREAK TUESDAY...MAINLY ACROSS NORTH CENTRAL NORTH DAKOTA FROM THE MINOT AREA TO AROUND GARRISON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOCALLY HEAVY RAIN WILL CONTINUE INTO TUESDAY MORNING...MAINLY ACROSS THE NORTH CENTRAL AND NORTHEAST COUNTIES. ADDITIONAL THUNDERSTORM REDEVELOPMENT IS POSSIBLE BY LATE AFTERNOON OVER THE SOUTHEAST COUNTIES...MAINLY FROM JAMESTOWN EAST. A FEW SEVERE STORMS ARE POSSIBLE INTO THE EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY TONIGHT...BUT MAY BE NEEDED LATE TUESDAY AFTERNOON IN THE SOUTHEAST COUNTIES KINNEY
In the hours before
Local storm report, Sep 8, 1:21 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
121 AM CDT TUE SEP 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM HAIL 1 W BOWMAN 46.18N 103.42W
09/08/2009 M1.75 INCH BOWMAN ND TRAINED SPOTTER
FROM BOWMAN RADAR SITE. HAIL LASTED 2 MINUTES. MOST WAS
PENNY SIZED BUT MANY GOLF BALL SIZED.
&&
JVININGLocal storm report, Sep 8, 1:27 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
127 AM CDT TUE SEP 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM HAIL BOWMAN 46.18N 103.39W
09/08/2009 E1.25 INCH BOWMAN ND EMERGENCY MNGR
QUARTER TO HALF DOLLAR SIZE HAIL.
&&
PJASpecial weather statement, Sep 8, 2:17 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 217 AM CDT TUE SEP 8 2009 NDZ011-080815- WARD- 217 AM CDT TUE SEP 8 2009 ...SPECIAL WEATHER STATEMENT... AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES WEST OF MINOT TO 35 MILES SOUTHWEST OF MINOT...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. STREET FLOODING...ESPECIALLY OF UNDERPASSES AND LOW LYING STREETS ARE POSSIBLE IN MINOT. DO NOT DRIVE INTO WATER COVERED ROADS. * THUNDERSTORMS WILL BE NEAR... DOUGLAS AND 6 MILES SOUTHEAST OF CARPIO BY 230 AM CDT... FOXHOLM AND DES LACS BY 235 AM CDT... BURLINGTON BY 250 AM CDT... MINOT AIR FORCE BASE BY 300 AM CDT... MINOT BY 305 AM CDT... LOGAN AND SURREY BY 315 AM CDT... IF YOU HEAR THUNDER OR SEE LIGHTNING REMAIN INDOORS. PJA
Special weather statement, Sep 8, 2:22 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 222 AM CDT TUE SEP 8 2009 NDZ011-080815- WARD- 222 AM CDT TUE SEP 8 2009 ...SPECIAL WEATHER STATEMENT... AT 220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF MINOT TO 27 MILES SOUTHWEST OF MINOT...MOVING NORTHEAST AT 25 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. STREET FLOODING...ESPECIALLY OF UNDERPASSES AND LOW LYING STREETS ARE POSSIBLE IN MINOT. DO NOT DRIVE INTO WATER COVERED ROADS. * THUNDERSTORMS WILL BE NEAR... BURLINGTON BY 240 AM CDT... MINOT AIR FORCE BASE BY 250 AM CDT... MINOT BY 255 AM CDT... LOGAN BY 305 AM CDT... SURREY BY 310 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. PJA
Local storm report, Sep 8, 2:23 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
223 AM CDT TUE SEP 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND GST 12 NE DICKINSON 47.00N 102.61W
09/08/2009 E70 MPH DUNN ND TRAINED SPOTTER
THE WIND GUST BLEW OVER A DEAD TREE...10 INCH DIAMETER
AND 16 FEET HIGH. PEA SIZED HAIL AS WELL. ARB OBSERVER.
&&
JVININGLocal storm report, Sep 8, 2:28 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
228 AM CDT TUE SEP 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM TSTM WND GST TAYLOR 46.90N 102.43W
09/08/2009 M63 MPH STARK ND CO-OP OBSERVER
SMALL HAIL.
&&
JVININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 12:32 AM CDT | Areal Flood Advisory | BIS | Mountrail | 3 hr |
| Sep 8, 12:55 AM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 50 min |
| Sep 8, 1:21 AM CDT | Areal Flood Advisory | BIS | McLean, Mountrail | 3 hr |
| Sep 8, 1:34 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 41 min |
| Sep 8, 2:14 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 46 min |
| Sep 8, 2:38 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Mercer, Morton, Oliver, Stark | 67 min |
| Sep 8, 3:23 AM CDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 37 min |
| Sep 8, 4:09 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan, Ward | 51 min |
| Sep 8, 4:43 AM CDT | Areal Flood Advisory | BIS | McHenry, Ward | 3 hr |
| Sep 8, 12:44 PM CDT | Areal Flood Advisory | BIS | Dickey, LaMoure | 6 hr |
Nearby
Tornado Warnings in North Dakota, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.